# SDR AALA980013

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING OVERNIGHT CHECK, DISCOVERED EMERGENCY EXIT FLOOR LIGHTS IN CABIN NOT OPERATING PROPERLY.  REPAIRED BROKEN EMERGENCY EXIT FLOOR LIGHT WIRE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
